# SDR IPXA2019032940568

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,316 hours, 13,232 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Defective
- Location: Cargo Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - LEVEL 1 SEL AFT TEMP OFF APPROXMATELY 30 MIN IN FLIGHT CHECKLIST ACCOMPLISHED LOWER CARGO TEMP REMAIND AT 99DEGC FOR ENTIRE FLIGHT TAT -28C WITH AFT CARGO TEMP OFF. R & R'D CENTER CARGO TEMP SENSOR PER MM 21-41-14. OPS CHECK GOOD.
